# SDR ABXA060150

- Difficulty date: March 14, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 86,663 hours, 27,678 cycles
- System (JASC): 5751 · Ailerons
- Part: Support
- Part number: 36543115
- Condition: Cracked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AILERON MANUAL REVERSION MECHANISM CRACKED AT UPPER MOUNT HOLE.  REMOVED AND REPLACED SUPPORT ASSEMBLY ON AILERON MANUAL REVERSION MECHANISM IAW DC8 OHM 27-6-2.
